# SDR REXA201000207

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD WEB CORRODED AND FLOOR SUPPORT ANGLE BETWEEN LBL 9 AND RBL 9, ALSO CRACKED O/B OF LBL 9 AND RBL 9, ALONG WITH FLOOR SUPPORT CLIPS LBL 9 I/B AND O/B.  REPAIRED FS 280.00 BULKHEAD WEB, ANGLES AND CLIPS IAW BOMBARDIER REO 601R-53-11-926 REV B.  BSC EO 601R-53-19702 AND BSC SR 601R-53-0110.
